# SDR UALA2013041502534

- Difficulty date: April 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,507 hours, 23,289 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA SEVEN INCH DENT AFT OF L1 DOOR S16L AND BS 400.    REPAIRED DENT IAW ECRA 536 1-01053.
